American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Ioan R. Ciric and Kumara S. C. M. Kotuwage. Translational addition theorems for spherical Laplacian functions and their application to boundary-value problems. Quart. Appl. Math. 72 (2014) 613-623.
Abstract, references, and article information
View Article: PDF

[2] Derek Gustafson. A generalized Poincaré inequality for a class of constant coefficient differential operators. Proc. Amer. Math. Soc. 139 (2011) 2721-2728. MR 2801612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ding-Xuan Zhou. Solvability of linear systems of PDE's with constant coefficients. Proc. Amer. Math. Soc. 127 (1999) 2013-2017. MR 1476403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Claudio Hirofume Asano. On the $C\sp \infty$ wave-front set of solutions of first-order nonlinear PDEs . Proc. Amer. Math. Soc. 123 (1995) 3009-3019. MR 1264801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Russell Lyons and Kevin Zumbrun. Homogeneous partial derivatives of radial functions . Proc. Amer. Math. Soc. 121 (1994) 315-316. MR 1227524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Guang Lu Gong, Min Ping Qian and Martin L. Silverstein. Normal derivative for bounded domains with general boundary . Trans. Amer. Math. Soc. 308 (1988) 785-809. MR 951628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jorge Hounie. A note on global solvability of vector fields . Proc. Amer. Math. Soc. 94 (1985) 61-64. MR 781057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rainer Felix. Solvability of differential equations with linear coefficients of nilpotent type . Proc. Amer. Math. Soc. 94 (1985) 161-166. MR 781075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Masaaki Tsuchiya. Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension . Proc. Amer. Math. Soc. 90 (1984) 91-94. MR 722422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lawrence Corwin. Criteria for solvability of left invariant operators on nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 53-72. MR 712249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jacek M. Cygan and Leonard F. Richardson. Global solvability on two-step compact nilmanifolds . Trans. Amer. Math. Soc. 279 (1983) 537-554. MR 709567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chester C. Camp. Expansions in terms of solutions of partial differential equations. II. Multiple Birkhoff series . Trans. Amer. Math. Soc. 25 (1923) 338-342. MR 1501250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chester C. Camp. Expansions in terms of solutions of partial differential equations. I. Multiple Fourier series expansions . Trans. Amer. Math. Soc. 25 (1923) 123-134. MR 1501233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia